# SDR DHL2002806012

- Difficulty date: August 26, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DET SYS NOT TESTING PROPERLY.  FOUND NR 3 SDU AT FAULT, NEW SDU INSTALLED, NO HELP.  NR 3 SDU CONNECTOR STOWED SYSTEM OPS CHECK NORMAL.  NR 3 SMOKE DETECTOR INOP.  PULLED AND STOWED NR 3 SDU CONNECTOR DEFERRED.  REMOVED AND REPLACED NR 3 MAIN DECK SMOKE DETECTOR, OPS CHECKS SERVICEABLE.  T/S  WIRING AND FOUND WIRES C AND D SHORTED TOGETHER BETWEEN SMOKE DET AND COCKPIT.  REPAIRED WIRE W242B24 AT POS 3 AND 6 AND WIRE W143C24 AT POS 3.  SYS CK OK IAW 26-10-5.
